MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 20G X 1.16IN (1.1 X 30 MM) INSYTE; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) 20G X 1.16IN (1.1 X 30 MM) INSYTE; INTERVASCULAR CATHETER
Catalog Number 381334
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the 20g x 1.16in (1.1 x 30 mm) insyte has been found experiencing two occurrences of open packaging before use.The following has been provided by the initial reporter: in the locker, it was found that the plurality of indwelling needle package seals had been disengaged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: two samples were received by our quality team for investigation.Upon visual inspection it was observed that though the two samples were observed to have an opened seal, the adhesive that holds the paper to the plastic was transferred from the top to the bottom.This observation indicates that the sealing process was completed in the manufacturing facility, therefore; the reported failure cannot be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality teams investigation, the root cause of this incident cannot be determined.H3 other text : see h.10.

Brand Name
20G X 1.16IN (1.1 X 30 MM) INSYTE
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9292753
Report Number8041187-2019-00905
Device Sequence Number11337701
Product Code FOZ
UDI-Device Identifier30382903813347
UDI-Public30382903813347
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Catalogue Number381334
Device Lot Number6265032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;